# SDR SWAA072123

- Difficulty date: April 30, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 17,561 hours, 10,010 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 471N5212
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS INOP AT ROW ROW 1 ABC.  SECURED CONNECTOR PER MM.
